# SDR SWAA2021122053240

- Difficulty date: December 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737
- Aircraft serial: 29358
- Aircraft time: 49,783 hours, 33,586 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT WING-TO-BODY FAIRING PANEL 194E FASTENER HOLES ELONGATED. ; / [01] FABRICATED AND PAINTED NEW PANEL PER EA 5351-I-14642-NG AND AMM 53-51-21; [02] REMOVED &REPLACE PANEL PER AMM 53-51-21
